On Convergence of Flat Multivariate Interpolation by Translation Kernels with Finite Smoothness

Yeon Ju Lee, Charles A. Micchelli, Jungho Yoon

Research output: Contribution to journalArticlepeer-review

13 Scopus citations

Abstract

In this paper, we provide an alternate approach to the analysis of the limit of flat radial basis interpolation, thereby improving and expanding on the current understanding of this interesting problem.

Original languageEnglish
Pages (from-to)37-60
Number of pages24
JournalConstructive Approximation
Volume40
Issue number1
DOIs
StatePublished - Aug 2014

Keywords

  • Conditionally positive definite function
  • Interpolation
  • Linearly constrained quadratic optimization
  • Polynomial
  • Positive definite function
  • Radial basis function
  • Singular integrals
  • Translation kernel

Fingerprint

Dive into the research topics of 'On Convergence of Flat Multivariate Interpolation by Translation Kernels with Finite Smoothness'. Together they form a unique fingerprint.

Cite this